MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE NEURO ANGIO PACK 687; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE NEURO ANGIO PACK 687; GENERAL SURGERY TRAY (KIT)
Model Number SNE40NACFA
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
From the device history record, the surgical towel pwtb04-stm/lot#20190802-23-sh was manufactured on 02nd aug 2019.No exception was recorded in the device history record that could lead to the reported incident.The average linting data is 0.207g / 10 pieces.No sample was available at the time of the investigation.According to supplier, the or towel is made of cotton, so cotton fiber is born and inevitable.Our supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process the suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10 pieces).In the folding process, supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.From the investigation, there is no abnormal situation that happened in production.Therefore, the root cause could not be determined.The complaint information was informed to the relevant sectors for their awareness.There is no action taken at this time, but we will continue to monitor the trend of this type of incident.
 
Event or Problem Description
The customer reported excessive amount of lint coming off of the blue surgical towels pwtb04-stm from the neuro angiography pack sne40nacfa during a diagnostic angiogram.The towels were used to drape over the patient and layered to cover the drip lines.Several pauses were needed to clean the lint from gloves, catheters, instruments and saline bowl.There was no patient injury.No patient demographics were provided when inquired.Cardinal health is filing an mdr for potential risk to patient.

Brand Name
NEURO ANGIO PACK 687
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key9714768
Report Number1423537-2020-00415
Device Sequence Number743231
Product Code LRO
UDI-Device Identifier10888439681475
UDI-Public10888439681475
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSNE40NACFA
Device Catalogue NumberSNE40NACFA
Device Lot Number331887
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/17/2020
Initial Report FDA Received Date02/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;